# SDR CALA2024111802881

- Difficulty date: November 15, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 131,221 hours, 20,334 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2610000101
- Condition: Smoke
- Location: Fwd Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

OVEN 107 SMOKE COMING OUT OF OVEN HALON EXTINGUISHER USED FOUND EXCESSIVE BURNT FOOD DEBRIS IN OVEN 107, PLACING OVEN 107 REPLACEMENT, DO NOT CLEAN. COMPLIED WITH NEF. OVEN 107 DEACTIVATED. WILL REQUIRE ON NEF. FOOD DEBRIS ON HEATING ELEMENTS, OVEN WILL REQUIRE REPLACEMENT. OVEN CLEANED. NO LEFT OVER ODORS. OVEN DEACTIVATED, THIS WAS STRICTLY LIMITED TO SPILL IN OVEN.
